# SDR 98ZZZX934

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICNE
- Make and model: Boeing 737-4S3
- Aircraft serial: 25116
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, R-1 DOOR ESCAPE SLIDE DEPLOYED AND INFLATED.  INSIDE COVER OF DOOR FELL OFF.  R-1 DOOR ESCAPE SLIDE REMOVED AND REPLACED
